Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The rational homotopy of a wedge

Allan Clark and Larry Smith

Vol. 24 (1968), No. 2, 241–246
Abstract

The rational homotopy of a wedge X Y is given in terms of the rational homotopy of X and Y .

Mathematical Subject Classification
Primary: 55.45
Milestones
Received: 8 November 1966
Published: 1 February 1968
Authors
Allan Clark
Larry Smith
AG-Invariantenttheorie
Georg-August University
D Gottingen
Germany